Evolution of branching processes in a random environment
Artikel i vetenskaplig tidskrift, 2013

This review paper presents the known results on the asymptotics of the survival probability and limit theorems conditioned on survival of critical and subcritical branching processes in independent and identically distributed random environments. This is a natural generalization of the time-inhomogeneous branching processes. The key assumptions of the family of population models in question are nonoverlapping generations and discrete time. The reader should be aware of the fact that there are many very interesting papers covering other issues in the theory of branching processes in random environments which are not mentioned here.

galton-watson processes

survival probability

random-walks

limit-theorems

extinction

Författare

Fima C. Klebaner

Steklov Mathematical Institute, Russian Academy of Sciences

E. Dyakonova

Steklov Mathematical Institute, Russian Academy of Sciences

Serik Sagitov

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

Proceedings of the Steklov Institute of Mathematics

0081-5438 (ISSN)

Vol. 282 220-242

Ämneskategorier

Matematik

DOI

10.1134/s0081543813060187